# SDR ASOA201100519

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 60031902275
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR ATTACH ANGLES (5 EA) ARE CORRODED.   REMOVED PAX DOOR LWR ATTACH ANGLES. LOCATED AND INSTALLED NEW ATTACH ANGLES IAW SRM 51-42-06.
